-20%

Tylenol Acetaminophen Tablets USP Extra Strength 500 mg Each 100 eZtabs

$12.63

Offer Ends In:
20Days20Hours45Minutes29Seconds

extra strength 500 mg each

Availability: Out of stock SKU: 06260014232 Categories: , ,

Description

Tylenol Acetaminophen Tablets USP Extra Strength 500 mg Each 100 eZtabs

Benefits: When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can get back to normal. Trust Extra Strength TYLENOL®. Extra Strength TYLENOL® products are tough on pain, but gentle on your stomach, providing fast, effective relief.

Features:

  • Easy to swallow.
  • Clinically proven fast pain relief.

For effective relief of:

  • Headaches
  • Aches and Pain
  • Fever

Active Ingredients: Acetaminophen 500 mg, Carnauba wax, cellulose, corn starch, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, water.

Directions:

Adults and children 12 years and older:

  • Take 1 tablet every 4-6 hours.
  • If pain or fever does not improve after 1 tablet, take 2 tablets at next dose.
  • Do not take more than 4000 mg (8 tablets) in 24 hours.

Additional information

Weight 0.096 kg
Dimensions 5.33 × 9.78 × 5.21 cm

Reviews

There are no reviews yet.


Be the first to review “Tylenol Acetaminophen Tablets USP Extra Strength 500 mg Each 100 eZtabs”